# SDR ASOA20190415052

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145
- Aircraft serial: 145645
- Aircraft time: 43,837 hours, 25,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE EMERGENCY LIGHT OVER SEAT 18A WAS INOP. MX REMOVED AND REPLACED THE BULB WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
